RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2001, Volume 3, Number 4, Pages 28–35 (Mi vmj303)  

A mixed system of differential equations as a mathematical model of oscillations of continuous-discrete mechanical systems

Kh. P. Kul'terbaev, A. Ya. Dzhankulaev

Nal'chik

Full text: PDF file (222 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.956
Received: 22.12.2001

Citation: Kh. P. Kul'terbaev, A. Ya. Dzhankulaev, “A mixed system of differential equations as a mathematical model of oscillations of continuous-discrete mechanical systems”, Vladikavkaz. Mat. Zh., 3:4 (2001), 28–35

Citation in format AMSBIB
\Bibitem{KulDzh01}
\by Kh.~P.~Kul'terbaev, A.~Ya.~Dzhankulaev
\paper A mixed system of differential equations as a mathematical model of oscillations of continuous-discrete mechanical systems
\jour Vladikavkaz. Mat. Zh.
\yr 2001
\vol 3
\issue 4
\pages 28--35
\mathnet{http://mi.mathnet.ru/vmj303}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2063876}
\zmath{https://zbmath.org/?q=an:1075.74546}
\elib{http://elibrary.ru/item.asp?id=11636362}


Linking options:
  • http://mi.mathnet.ru/eng/vmj303
  • http://mi.mathnet.ru/eng/vmj/v3/i4/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:118
    Full text:49
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020